default-icon

High blood pressure

As per prescription I have to take amlopidine to control my blood pressure. However it's controlling very well by taking one tablet of 5mg in morning. But I would like to know why the blood pressure remains high. My blood pressure readings varies from 170-150 on higher side and on 100-75 on lower side. Is this due to age factor and if yes can I stop taking medicine.
views-icons 59 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Alongside Amlodipine, also start one tablet of Telmisartan 40 mg. Alternatively you can take Tab Telma Am , it contains both Amlodipine and Telmisartan. All the best
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  Blood pressure control depends on  a lot of factors and you have to continue the medication as suggested by your doctor. The frequency and strength should also be as suggested by your physician. Lower your salt intake and do 40 mins exercise like walk daily. Meditation and yoga will also help. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi.... No matter what medications your doctor prescribes to treat your high blood pressure, you'll need to make lifestyle changes to lower your blood pressure. Some several lifestyle changes, including: Eating a healthier diet with less salt....Exercise regularly....Maintain a healthy weight or losing weight if you're overweight or obese..... Continue with the prescribed medications....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. V. Hari Prasad
General Physician 6 yrs exp Chennai
It's a high bp.you need to add another drug .please check your body for another cause which results in high bp.some of the drugs you are taking might have caused in increase in bp.as a diabetic you need to maintain at least 130/80
Next Steps
please visit general physician in a hospital with good infrastructure.
Health Tips
reduce your weight.have pneumococci and influenza vaccines
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sagar Sharma
Consultant Physician 12 yrs exp Faridabad
As you are diabetic too , try to keep BP around 120/80..   Continue medication..
Next Steps
control sugar levels.
Health Tips
lead a healthy lifestyle..  brisk walk for 4o min..  more if salad..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO